Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Geometric realizations of affine Kac-Moody algebras

Full text
Author(s):
Futorny, Vyacheslav [1] ; Krizka, Libor [2] ; Somberg, Petr [2]
Total Authors: 3
Affiliation:
[1] Univ Sao Paulo, Inst Matemat & Estat, Caixa Postal 66281, BR-05315970 Sao Paulo - Brazil
[2] Charles Univ Prague, Fac Math & Phys, Math Inst, Sokolovska 83, Prague 18000 8 - Czech Republic
Total Affiliations: 2
Document type: Journal article
Source: Journal of Algebra; v. 528, p. 177-216, JUN 1 2019.
Web of Science Citations: 0
Abstract

The goal of the present paper is to obtain new free field realizations of affine Kac-Moody algebras motivated by geometric representation theory for generalized flag manifolds of finite-dimensional semisimple Lie groups. We provide an explicit construction of a large class of irreducible modules associated with certain parabolic subalgebras covering all known special cases. (C) 2019 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 14/09310-5 - Algebraic structures and their representations
Grantee:Vyacheslav Futorny
Support Opportunities: Research Projects - Thematic Grants